# SDR ASOA2016040814750

- Difficulty date: April 8, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WEB AT FS 280 CORRODED.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06-001-001 A01 CORROSION FOUND UNDER FASTENER HEADS.  COMPLIED WITH EC/TC REO 670-53-11-1142 AND REO 670-53-11-1142.
